MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT D-DIMER; FIBRIN SPLIT PRODUCTS

ROCHE DIAGNOSTICS TINA-QUANT D-DIMER; FIBRIN SPLIT PRODUCTS
Catalog Number 03001245322
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complete e1 initial reporter establishment name is "(b)(6): the cobas 4000 c311 stand alone system serial number was (b)(6).The investigation was unable to determine a specific root cause as no sample material was available for further investigation.The discrepancy between d-dimer assays is consistent with differences in antibody specificity, especially concerning the preference for high or low molecular weight fibrin derivatives.There was no evidence to reasonably suggest there was a device malfunction.
 
Event or Problem Description
There was an allegation of questionable low tina-quant d-dimer results from the cobas 4000 c311 stand alone system when compared to a reference laboratory.Of the data provided, the result for one sample were a reportable malfunction.The initial result was 0.35 (<0.5) g/ml.The result from a reference laboratory using a sta compact max analyzer was 2.00 g/ml.

Brand Name
TINA-QUANT D-DIMER
Common Device Name
FIBRIN SPLIT PRODUCTS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25134911
Report Number1823260-2026-01830
Device Sequence Number18505189
Product Code GHH
UDI-Device Identifier04015630914593
UDI-Public04015630914593
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K011143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03001245322
Device Lot Number942932
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale